U.S. doctors online nowAsk doctors free
Canada
A 32-year-old female asked:

Significant atrophy of forehead due to cortisone injection into cystic acne 10 weeks ago. it has filled in very slightly. will it continue to recover?

1 doctor answer5 doctors weighed in
Dr. Anifat Balogun
ENT and Head and Neck Surgery 29 years experience
Cortisone-induced: It is not uncommon to have tissue atrophy after cortisone injection for cystic acne. It tends to "fill in" over a variable amount of time. There may be a residual slight indentation in the injection area when healing is complete.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 1, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.